Asymptotics for Object Descriptors
Article first published online: 17 APR 2014
© 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Special Issue: New Approaches to Relevant Clinical and Biological Data – XIVth Spanish Conference of the International Biometric Society
Volume 56, Issue 5, pages 781–785, September 2014
How to Cite
Telschow, F. J. E., Huckemann, S. F. and Pierrynowski, M. (2014), Asymptotics for Object Descriptors. Biom. J., 56: 781–785. doi: 10.1002/bimj.201300206
- Issue published online: 1 SEP 2014
- Article first published online: 17 APR 2014
- Manuscript Accepted: 11 FEB 2014
- Manuscript Revised: 5 FEB 2014
- Manuscript Received: 24 SEP 2013
- DFG. Grant Number: HU1575-4/1
- Niedersachsen Vorab of the Volkswagen foundation
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!